# SDR SWAA2013110521865

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WW FIRE BOTTLE MOUNTING BRACKET CRACKED NEAR FWD RT MOUNT FASTENER.  R & R BRACKET IAW SRM.
